# SDR A9JA2019F00032

- Difficulty date: April 22, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N600TD
- Make and model: Lear 60LEAR
- Aircraft serial: 60084
- Aircraft time: 6,384 hours, 4,739 cycles
- Engine: Pwa PW305A
- Engine time: 6,384 hours, 4,739 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Broken
- Location: Lt Engine
- Component: Ibr
- Component part number: 30B2260
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT OF (HPN) FROM 7000-15000 FT WHEN IN CLIMB AT FULL POWER THE PILOTS REPORTED HEARING TWO BANGS AND GETTING A YAW THEN EVERYTHING NORMALIZED AFTER LEVELING OFF NO INDICATIONS ON ENGINE INSTRUMENTS. THEY SAID IT FELT LIKE A COMPRESSOR STALL. UPON LANDING WHEN THE ENGINES WERE BROUGHT BACK TO IDLE A BAD VIBRATION WAS HEARD AND FELT BY THE CREW AND THE LEFT AMBER ENGINE VIBRATION LIGHT ILLUMINATED. AFTER A BORE SCOPE INSPECTION IT WAS FOUND THAT THE IBR BLADE HAD BROKEN. PER ENGINE TEAR DOWN REPORT IT WAS FOUND THAT THE BROKEN COMPRESSOR BLADE WAS LODGED DOWNSTREAM IN THE COMPRESSOR HOUSING 2ND GUIDE VANE SECTION. THE 300 IBR INSPECTION WAS PREFORMED 155.5 HOURS PRIOR TO THE INCIDENT REF MM 05-20-00
